# SDR AWXA200401363

- Difficulty date: November 28, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 58,134 hours, 40,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK A DISBOND AREA WAS FOUND ON LOWER SURFACE OF LT WING INBOARD MID FLAP TRAILING EDGE WEDGE 26" FROM OUTBOARD END, BETWEEN WBL 153 AND WBL 157.  MAINTENANCE CUTOUT DAMAGED AREA OF LOWER SURFACE OF LT WING INBOARD MID FLAP TRAILING EDGE WEDGE; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO MID FLAP IAW B737-300 SRM 51-70-10, FIG 30.
